MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity c carbon dioxide.When the qc was run on 4 jan, all 3 levels were oor high.Assay calibration corrected the qc issue.Customer then pulled patient samples run prior to the controls and retesting on another analyzer (sn (b)(6) or sn (b)(6) showed a consistent drop in the values of 5-6 mmol/l.The customer provided the following data: lab normal reference ranges are - 2-60 years: 22-29 mmol/l; >60 years: 23-31 mmol/l sample id (b)(6), initial result was 29 and retest result was 23, sample id (b)(6), initial result was 29 and retest result was 22, sample id (b)(6), initial result was 30 and retest result was 23, sample id (b)(6), initial result was 31 and retest result was 24, sample id (b)(6), initial result was 33 and retest result was 25.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely elevated alinity c carbon dioxide.When the qc was run on 4 jan, all 3 levels were oor high.Assay calibration corrected the qc issue.Customer then pulled patient samples run prior to the controls and retesting on another analyzer (sn (b)(6) or sn (b)(6) showed a consistent drop in the values of 5-6 mmol/l.The customer provided the following data: lab normal reference ranges are - 2-60 years: 22-29 mmol/l; >60 years: 23-31 mmol/l.Sample id (b)(6), initial result was 29 and retest result was 23, sample id (b)(6), initial result was 29 and retest result was 22, sample id (b)(6), initial result was 30 and retest result was 23, sample id (b)(6), initial result was 31 and retest result was 24, sample id (b)(6), initial result was 33 and retest result was 25.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c carbon dioxide reagent lot 67123uq10 was identified.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21519260
Report Number3002809144-2025-00071
Device Sequence Number18227615
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)251130(10)67123UQ10
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number07P72-20
Device Lot Number67123UQ10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown